MAUDE Adverse Event Report: PFM MEDICAL AG NIT-OCCLUD PDA; PDA OCCLUDER

PFM MEDICAL AG NIT-OCCLUD PDA; PDA OCCLUDER
Model Number 145096V2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Embolism (1829); Foreign Body In Patient (2687)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) has been reviewed and showed no deviations.Thus, the nit-occlud system meets our specifications.This also shows that the procedure (positioning and releasing) was done without complications.The choice of the dimensioning of the occluder could have led to an anchorage with 1-2 turns on the pulmonary side which was not performed by the physician.There were no samples, film or image material available for a fault investigation.Only the description of the doctor was provided.In addition, the production documents have no deviations.Therefore, no qualified statement can be made by the manufacturer.The cause of the error cannot be determined.The physician stated that "it was a pda morphology issue." it is pointed out that the complained samples and if possible also film or picture material are necessarily made available in order to carry out a proper complaint processing.
 
Event or Problem Description
The nit-occlud was successfully implanted.After implantation, the physician waited and within 10 minutes, the product dislodged and migrated to the dao.Physician was able to snare the nit-occlud and retrieve it successfully, with no harm to the patient.Physician successfully implanted an amplatz duct occluder to complete the procedure.Physician was treating a type a pda.Patient age: (b)(6) yrs.Weight: (b)(6) kg.Measured ductus size (mm) - aortic: 9.3, pulmonary: 1.6, length 7.6.Procedure duration: 139 minutes.Pda access was both venous and aortal.A 6fr introducer sheath was used.Heparin (systemic): 1800 iu/kg.One flushing.It is unknown how many revolutions the physician moved the rotation screw.

Brand Name
NIT-OCCLUD PDA
Common Device Name
PDA OCCLUDER
Manufacturer (Section D)
PFM MEDICAL AG
wankelstrasse 60
köln, nordrhein-westfalen 50996
GM  50996
MDR Report Key8308707
Report Number2032582-2017-00011
Device Sequence Number19158537
Product Code MAE
UDI-Device Identifier04042301160010
UDI-Public04042301160010
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2019
Device Model Number145096V2
Device Catalogue Number145096V2
Device Lot Number1018865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient Weight13